# SDR UALA2011030301047

- Difficulty date: March 3, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 61,108 hours, 22,447 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1680 RT SIDE 8" IB OF FUSEAGE SKIN, CABIN FLOOR SUPPORT ANGLE CORRODED ACCESS AFT OF AFT CARGO PIT. MAJOR REPAIR ACCOMPLISHED: REMOVED CORROSION, TREATED AND APPLIED PRIMER.
